# SDR CA060509004

- Difficulty date: May 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Saab 340B
- Aircraft time: 13,900 hours
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 2434 · DC Generator-Alternator
- Part: Washer
- Part number: AN960JD616
- Condition: Melted
- Location: Starter Gen
- Part time: 14,635 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING A VISUAL INSPECTION OF THE PORT STARTER GENERATOR GROUND POINT SEALANT REMOVED.  IT WAS DISCOVERED THAT THE ALUMINUM WASHERS, P/N AN960JD616, BETWEEN THE GROUND POINT ATTACH BOLT AND THE BRACKET HAD MELTED.  THE GROUND POINT BRACKET SHOWED EVIDENCE OF ARCING AND THE GROUND POINT ATTACH BOLT SHOWED EVIDENCE OF CORROSION.  INSPECTION OF A SECOND AIRCRAFT C-GMNM S/N 340B-364 REVEALED CORROSION ON THE ALUMINUM WASHERS P/N AN960JD616.  AN INSPECTION OF THE BALANCE OF SAAB 340 FLEET IS ON GOING.
